# SDR MALA030440

- Difficulty date: September 26, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N513XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2329
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 521449
- Part serial: F9932847
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT 3626, GREEN HYDRAULIC TEMP ILLUMINATED INFLIGHT, FOLLOWED QRH AND LIGHT EXTINGUISHED.  DECLARED AN EMERGENCY.  MAINTENANCE REMOVED AND REPLACED NR 3 EDP P/N 521449, S/N ON F9818779, S/N OFF F9932847 AMM 29-10-17.  OPS AND LEAK CHECK GOOD.
